Journal article icon

Journal article

Undecidability and the developability of permutoids and rigid pseudogroups

Abstract:

A permutoid is a set of partial permutations that contains the identity and is such that partial compositions, when defined, have at most one extension in the set. In 2004 Peter Cameron conjectured that there can exist no algorithm that determines whether or not a finite permutoid based on a finite set can be completed to a finite permutation group, and he related this problem to the study of groups that have no non-trivial finite quotients. This note explains how our recent work on the profi...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1017/fms.2017.6

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
More from this funder
Funding agency for:
Bridson, MR
Engineering and Physical Sciences Research Council More from this funder
Publisher:
Cambridge University Press Publisher's website
Journal:
Forum of Mathematics, Sigma Journal website
Volume:
5
Pages:
e10
Publication date:
2017-03-05
Acceptance date:
2017-01-10
DOI:
ISSN:
2050-5094
Pubs id:
pubs:465589
URN:
uri:14c915b6-b970-49e5-8e11-f1681045c378
UUID:
uuid:14c915b6-b970-49e5-8e11-f1681045c378
Local pid:
pubs:465589

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP